# SDR CA050824007

- Difficulty date: July 20, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, THE ENGINE EXHIBITED AN UNCOMMANDED INCREASE IN ITT.  ENGINE POWER WAS REDUCED TO IDLE AND THE AIRCRAFT DIVERTED FOR AN UNSCHEDULED LANDING.  PWC WILL MONITOR INVESTIGATION OF THE EVENT AND ADVISE OF ROOT CAUSE, ONCE DETERMINED.
